Value sets of bivariate Chebyshev maps over finite fields


KÜÇÜKSAKALLI Ö.

FINITE FIELDS AND THEIR APPLICATIONS, vol.36, pp.189-202, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36
  • Publication Date: 2015
  • Doi Number: 10.1016/j.ffa.2015.08.005
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.189-202

Abstract

We determine the cardinality of the value sets of bivariate Chebyshev maps over finite fields. We achieve this using the dynamical properties of these maps and the algebraic expressions of their fixed points in terms of roots of unity. (C) 2015 Elsevier Inc. All rights reserved.